Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 76, Number 2, 1 April 1987

Integrable Nonlinear Equations for Water Waves in Straits of Varying Depth and Width
pp. 133-168(36)
Authors: David, D.; Levi, D.; Winternitz, P.


The Propagation of Finite‐Amplitude Waves in a Model Boundary Layer
pp. 169-185(17)
Authors: Balagondar, P. M.; Maslowe, S. A.; Melkonian, S.


  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more